Skip to main content
Log in

Differential algebra of Legendrian links

  • Published:
Inventiones mathematicae Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Author information

Authors and Affiliations

Authors

Additional information

Oblatum 30-III-2001 & 9-I-2002¶Published online: 5 September 2002

To my teacher Vladimir Igorevich Arnold

RID="*"

ID="*"Partially supported by grants INTAS 00259, NWO 047008005, and RFBR 99-01-01109

Rights and permissions

Reprints and permissions

About this article

Cite this article

Chekanov, Y. Differential algebra of Legendrian links. Invent. math. 150, 441–483 (2002). https://doi.org/10.1007/s002220200212

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002220200212

Navigation